MathSciNet Relay Station
MathSciNet bibliographic data
MR1053805 (91d:30042) 30F30 (30F60 58F11 58F17)
Masur, Howard The growth rate of trajectories of a quadratic differential. Ergodic Theory Dynam. Systems 10 (1990), no. 1, 151–176.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement